# SDR PG92002F00003

- Difficulty date: July 1, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N5743C
- Make and model: Bell 206L-1
- Aircraft serial: 45474
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23065147
- Condition: Surges
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL CONTROL REMOVED AND REPLACED DUE TO COMPRESSOR SURGE FROM 62 PERCENT TO 100 PERCENT.
